Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Left eye vision got distorted, mild head. Medication for anemic and hypothyroidism. Reason?

My left field of vision in my left eye became distorted, it was as though (in my periferal vision) I was looking through a curved lens with water splashed on it. Kind of like tunnel vision but only in the left quadrant of my left eye. Onset was sudden. It lasted approx. 1 minute. No other symptoms aside from a low grade headache which I ve had for weeks now (?allergies). I m iron deficient and sl. anemic. I take polysaccharide iron tabs 150x2/day and have hypothyroidism for which I take Armour 90mcg daily. Yesterday I noticed a strange sharp pain in my right temple directly above my ear, only painful when palpated. It too went away within minutes. The only unusual thing that has happened to me in the past week is I fell and landed hard on my left knee/shin, it is very bruised and numb.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
I think you consult an eye specialist, get your optic nerve and visual fields evaluated.. Also review with your physician. You have not mentioned your age.
Falling etc could be due to weakness due to anaemia.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor